# SDR SWIA2024053000917

- Difficulty date: September 17, 2023
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 42,104 hours, 38,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY L/H INBOARD INTER-COASTAL BETWEEN FR 364 AND FR 349 SIGNS OF CORROSION   (C-CHECK RO 11/16/2023)   REMOVED CORROSION ON AVIONICS BAY L/H INBOARD INTERCOSTAL BETWEEN FR 364 AND FR349, PERFORMED NDT UT/ET INSPECTION BY BARON NDT FAA CRS#5NDR545D, REPORT # S092723-3 AND EVALUATED BLENDED AREA AS FOLLOW: ORIGINAL THICKNESS 0.080".   REMOVED MATERIAL 0.003". RAMAINING THICKNESS 0.077". THEREFORE IT IS WITHIN OF LIMITS IAW CRJ-200 SRM 53-00-00.
